# SDR ASOA200801598

- Difficulty date: December 1, 2008
- Submitted: December 5, 2008
- Operation: Air carrier
- Aircraft: N979EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7737
- Aircraft time: 13,166 hours, 10,995 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FLOOR SUPPORT CLIP AT RBL 9.0 O/B IS CRACKED.  REMOVED CRACKED CLIP FLOOR SUPPORT AT RBL 9 O/B.  FOR RE-INSTALLATION OF CLIP AT FS 280 FLOOR SUPPORT AT RBL 9 O/B, REF MWC JOB 8773721/254.
